Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Banach spaces and algebras of continuous functions


Author: Robert MacDowell
Journal: Proc. Amer. Math. Soc. 6 (1955), 67-78
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067353-0
MathSciNet review: 0067353
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg, Banach space methods in topology, Ann. of Math. vol. 43 (1942) pp. 568-579. MR 0007974 (4:223g)
  • [2] S. B. Myers, Banach spaces of continuous functions, Ann. of Math. vol. 49 (1948) pp. 132-140. MR 0023000 (9:291c)
  • [3] -, Spaces of continuous functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 402-407. MR 0029475 (10:611d)
  • [4] -, Normed linear spaces of continuous functions, Bull. Amer. Math. Soc. vol. 56 (1950) pp. 233-241. MR 0035920 (12:32b)
  • [5] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067353-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society